# SDR UPS804302

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE AFT UPPER END OF THE RIGHT WING LEADING EDGE RIB AT STATION XS520.168.  MAINTENANCE STOP DRILLED THE CRACK, FABRICATED AND INSTALLED THE ANGLE PER SRM 53-2-0.
